# SDR A6WA201307014140

- Difficulty date: July 1, 2013
- Submitted: September 16, 2013
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 23,944 hours, 23,028 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 21L, FS 559 +112 TO 621 DAMAGED.  R & R STRINGER IAW SRM 51-42-06 & 51-42-21.
